# SDR AALA201807239015

- Difficulty date: July 21, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 13,095 hours, 3,810 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367404200000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FORWARD CARGO SLANT PANEL 131FF HAS TWO DELAMINATED AREAS. REPLACED CARGO SLANT PANEL PER MM 53-22-14.
